# SDR 01FDEA00869

- Difficulty date: October 1, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: BAC1512705
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 703 BAD FASTENER HOLES AT BS 420 FRAME STR 8L.   R&R DOUBLER PER EA 7-5310-60509.
